# SDR SCNA20250425126

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8
- Aircraft serial: 37256
- Aircraft time: 37,037 hours, 12,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP 10001944 AWR CUSTOMER REQUEST: EMERGENCY LIGHT AT LEFT OVER WING DON'T TURN ON DURING TEST - RESOLUTION: - EMERGENCY POWER SUPPLY OF EMERGENCY LIGHT AT LEFT OVER WING PN D717-02-001 WAS REPLACED PER B737-800 AMM 33-51-06 AND OPERATIONAL TEST OK
